# SDR CAL950149

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14976
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: CHA1058008B
- Condition: Binding
- Location: Nr 4 Te Flap
- Part time: 10,662 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LAX - FLT 0199 - THE FLAPS WOULD NOT EXTEND FOR LANDING ON APPROACH TO LAX.  'ABNORMAL' PROCEDURES WERE COMPLIED WITH, BUT THE FLAPS WOULD NOT EXTEND.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 4 RT FLAP TRANSMISSION JAMMED. THE NR 4 FLAP TRANSMISSION WAS REMOVED AND REPLACED.  IN ADDITION, BOTH WING FLAP SYSTEMS WERE RERIGGED IAW MM 27-51-00.  THE FLAPS WERE EXTENDED AND RETRACTED SEVERAL TIMES AND OPERATION CHECKED GOOD.  (X)
